# SDR USAASB98006

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE AFT LEFT AND RIGHT LOWER DOOR EMERGENCY EXIT LIGHTS INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (X)
